# SDR 2003F00219

- Difficulty date: January 4, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2561 - OLF - DURING CLIMB, THE CARGO DOOR PRIMARY AND SECONDARY WARNING LIGHT CAME ON AT CABIN PRESS OF 2 PSID.  PASSENGER REPORTED NOISE FROM AFT OF AIRCRAFT.  CREW RETURNED TO STATION, LIGHT WENT OUT AS ENGINES WERE SHUT DOWN.  DOOR CLOSING PROCEDURES OR DOOR HARD TO CLOSE.  CLEANED AND LUBED CLICKS, ADJUSTED LOWER AFT CLICK CLACK AND REINDEXED LINKAGE.  (M)
